# SDR AALA20101003DFW02

- Difficulty date: October 1, 2010
- Submitted: October 4, 2010
- Operation: Air carrier
- Aircraft: N642AA
- Make and model: Boeing 757223
- Aircraft serial: 24600
- Aircraft time: 61,527 hours, 21,677 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BULLNOSE EMERGENCY LIGHT AT 12ABC.  REPLACED LAMP FOR BULL NOSE EMERGENCY LIGHT AT 10ABC.  OPS CHECKS NORMAL.
